8 months after surgery & nausea

13 Posts | Page(s): 1 2  Next 

8 months after surgery & nausea

by Kobeno on Thu Jul 24, 2008 12:00 AM

Quote | Reply

Hi, I'm 32 years old and was diagnosed with stomach cancer a year ago.  I had surgery at the end of November 07 to remove 80 percent of my stomach.  I had the obvious nausea, fatigue etc after surgery, which went away after 3 months.  I recently started feeling the nausea again.  Is there anyone who can share their experience with me and their concerns which they had for the first year after surgery?

 thanks

RE: 8 months after surgery & nausea

by ANDI68 on Fri Jul 25, 2008 12:00 AM

Quote | Reply
it may be scar tissue building up.  I would go see your doctor about it.

RE: 8 months after surgery & nausea

by Kobeno on Fri Jul 25, 2008 12:00 AM

Quote | Reply
thanks so much...will call the doc and check it out. 

RE: 8 months after surgery & nausea

by Ssc200 on Sat Jul 26, 2008 12:00 AM

Quote | Reply

 Did you check if you don't have enough pancreatic enzyme to digest your food?  How is your bowel movement?

People with pancreatic insufficiency may have symptoms of pale, foul-smelling, bulky stools
that stick to the side of the toilet bowl or are difficult to flush, oil droplets floating in
the toilet bowl after bowel movements, and abdominal discomfort, gas, and bloating. People
with pancreatic insufficiency may also have bone pain, muscle cramps, night blindness, and easy bruising.

RE: 8 months after surgery & nausea

by Kobeno on Sat Jul 26, 2008 12:00 AM

Quote | Reply

thanks for your advice...it reminded me that I should take my enzymes which I haven't for a while.

 

RE: 8 months after surgery & nausea

by Ssc200 on Sat Jul 26, 2008 12:00 AM

Quote | Reply
What type of enzyme did u take?  Did it help?  How  did it help if it helps.

RE: 8 months after surgery & nausea

by Kobeno on Mon Jul 28, 2008 12:00 AM

Quote | Reply

Hi, I take something called "Digest Plus".  It contains: Protease Activity; Amylase Activity; Lipase Activity; Betaine Hydrochloride; and Glutamic Acid.  It is derived from Pepsin; Papin; Pancreatin 6X conc.  I'm not sure exactly what all of the above means as I'm just quoting from the bottle.  I also take acidiphilous to help with regulating my system. 

How does the above make me feel?  Basically, I feel less pain when I eat as the food gets digested better.  The above was suggested to me by my naturapath.

Hope this helps.

 

RE: 8 months after surgery & nausea

by Ssc200 on Mon Jul 28, 2008 12:00 AM

Quote | Reply

Thank you for your information.

Did you try prescription drug like CREON 20?  It is high strength. If you have prescription plan it can be very economical.

 

RE: 8 months after surgery & nausea

by Kobeno on Tue Jul 29, 2008 12:00 AM

Quote | Reply
I try to stick with naturapathic remedies as they help to increase the body's immune function for the long term. 

RE: 8 months after surgery & nausea

by Kobeno on Mon Aug 11, 2008 12:00 AM

Quote | Reply

Hi Everyone, I thought I'd let you know that the reason it seems that I might have had slight nausea, which went away was because my scar tissue was strangelling my intestine.  Apparently it is very important to monitor your scar tissue...I will find out details about that this week.  In the meantime, I'm recouperating from surgery.  I ended up going to emergency while on holiday in San Francisco as a result of a lot of abdominal pain.  It turned out that my scar tissue from surgery in Novermber was strangelling my intestine...if I had been any later I would have died.  My intestine literally popped out of place and turned blue.   Just wanted to pass this on to those who are not aware to monitor your scar tissues.  

 

Cheers

13 Posts | Page(s): 1 2  Next 
Subscribe to this message board discussion

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.